# SDR GAIA01022

- Difficulty date: January 29, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ITEM WAS FOUND DURING ROUTINE MAINTENANCE AT THE TIMCO OSC MAINTENANCE FACILITY.  CORROSION FOUND AROUND FASTENERS IN SEAT TRACK AT LBL 45 FROM STATION 760 TO 870.  REMOVED CORROSION AND FOUND OUT OF LIMITS.  FABRICATED NEW SEAT TRACK, ALODINED AND PRIMED AND REINSTALLED SEAT TRACKS IAW B727 SRM 51-30-2, 51-10-6, 53-10-1, 51-10-2, 51-10-1.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
